DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12655

Title: A layerwise trigonometric shear deformation theory for two layered cross-ply laminated beams
Authors: SHIMPI, RP
GHUGAL, YM
Keywords: refined theories
sandwich beams
order theory
composite
plates
elements
Issue Date: 1999
Publisher: TECHNOMIC PUBL CO INC
Citation: JOURNAL OF REINFORCED PLASTICS AND COMPOSITES, 18(16), 1516-1543
Abstract: A Layerwise Trigonometric Shear Deformation Theory (LTSDT) for the analysis of two layered cross-ply laminated beams, taking into account discrete layer transverse shear deformation effects, is presented. The theory is as simple as the first order shear deformation theory and does not require shear correction factor. The sinusoidal function is used in the displacement field in terms of thickness coordinate to represent shear deformation. The most important feature of the theory is that the transverse shear stress can be obtained directly from the use of constitutitve relations, satisfying the stress-free boundary conditions at top and bottom of the beam and satisfying continuity at the interface. Governing differential equations and boundary conditions of the theory are obtained using the principle of virtual work. The system of governing differential equations is reduced to a single sixth order linear differential equation. A two layered asymmetric cross-ply laminated beam is considered for the numerical study to validate the accuracy of the theory.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/12655
http://hdl.handle.net/10054/12655
ISSN: 0731-6844
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback